Exercise to help nerve damage caused by Taxotere?


Question from Joan: What about exercise helping nerve damage caused by Taxotere as one of the chemicals used in chemotherapy (TAC)?
Answers - Julie Gralow, M.D. Peripheral neuropathy usually manifests as some numbness or tingling in the toes and is a side effect of chemotherapy agents such as Taxotere. I don't know any data that suggests that exercise can either prevent or treat the neuropathy associated with these drugs.

On Wednesday, January 18, 2006, our Ask-the-Expert Online Conference was called Physical Activity and Breast Cancer. Miriam Nelson, Ph.D., Julie Gralow, M.D., and moderator Judith Sachs answered your questions about the many issues related to physical activity and breast cancer.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
Evergreen-donate
Back to Top